# SDR USAA2013042900023

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 37,260 hours, 21,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1855
- Condition: Defective
- Location: L1 Door
- Part time: 37,260 hours, 21,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GATE ARRIVAL AGENT HAD HARD TIME OPENING L1 DOOR.  REMOVED AND REPLACED L1 DOOR DAMPER IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 52-11-14 AND LUBRICATED DOOR MECHANISM PER AIRBUS MAINTENANCE MANUAL 12-22-52.
